Vol. 23, No. 3, 1967

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author index
To appear
Other MSP journals
Characterization of the continuous images of all pseudocircles

Lawrence Fearnley

Vol. 23 (1967), No. 3, 491–513

The purpose of this paper is to establish a characterization of the continuous images of all pseudo-circles, and develop techniques which may be used in the further investigation of the mapping properties of pseudo-circles. The principal conclusions drawn in this paper from this characterization are the theorems that every planar circularly chainable continuum is the continuous image of a pseudo-circle and every snake-like continuum is the continuous image of a pseudo-circle.

Mathematical Subject Classification
Primary: 54.55
Received: 7 June 1965
Published: 1 December 1967
Lawrence Fearnley